zbMATH — the first resource for mathematics

Note on a nonlinear Volterra equation. (English) Zbl 0151.16904

Full Text: DOI
[1] J. J. Levin, The asymptotic behavior of the solution of a Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 534 – 541. · Zbl 0115.32403
[2] J. J. Levin and J. A. Nohel, On a system of integro-differential equations occurring in reactor dynamics, J. Math. Mech. 9 (1960), 347 – 368. · Zbl 0094.08503
[3] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. · Zbl 0063.08245
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.